Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Itchy rash after taking Malarone. Side effects?

I went to Malaysia in July and took malarone for 4 days...I started to have a rash all over my sides of face and itching...decided to stop malarone tabs and rash subsided. However until now (September) I still have some sort of acne round my cheeks and they won t you think they are side effects of malarone tabs? And what can I do? I don t want to take any tabs as I want to get pregnant in the near suggest any creams?
Asked On : Tue, 11 Sep 2012
Answers:  1 Views:  295
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Malarone has atovaquone and proguanil and is used for preventing malaria. It rarely causes a rash, so its possible that you are simply allergic to one of the components. If the rash hasnt subsided, you can use a steroid based ointment like Betnovate on the face. This will help take care of the rash. Also, use a sunscreen with 50 SPF and PA+++ which will help prevent photosensitivity reactions.
I hope that answers your query
Answered: Wed, 12 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor